# SDR ASAA2023022142132

- Difficulty date: February 21, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL IS CRACKED AT APPROX STA 780, LBL 22 (MARKED). GROUNDED - YES. EVALUATED DAMAGE AT AFT PIT LH TRANSITION PNL AT STA 780, LBL 22. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. PANEL TO BE REPLACED ON TASK CARD G1774079 OP#: 20579
